MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE NEURO SCREW SELF-DRILLING 5MM; PLATE, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE NEURO SCREW SELF-DRILLING 5MM; PLATE, BONE
Model Number 400.835E
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is an unknown date in 2020.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date in 2020, the surgeon observed the titanium low profile neuro screw self drilling did not have good bone purchase and may break.Procedure outcome and patient status are unknown.This report is for a titanium (ti) low profile neuro screw self-drilling 5mm.This is report 1 of 1 for (b)(4).

Brand Name
TI LOW PROFILE NEURO SCREW SELF-DRILLING 5MM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10757152
Report Number2939274-2020-04885
Device Sequence Number14376156
Product Code JEY
UDI-Device Identifier10887587045450
UDI-Public(01)10887587045450
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K022012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400.835E
Device Catalogue Number400.835E
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/29/2020
Patient Sequence Number1